# SDR CALA2017090102988

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 73,441 hours, 8,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ISLE LIGHTING ON SEATS 1K, 2K, 3C,3H, 3K, 4C, 4K, 4H DO NOT ILLUMINATE. REPLACED BATTERY CHARGER ABOVE DOOR 1R.  REF AMM33-51-04-902-001 -002. OPS CHK''D GOOD. REF AMM31-51-04-712-007-002.
